MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC TIB INSERT SIZE 4, 9MM; SEE H10

EXACTECH, INC. LOGIC CC TIB INSERT SIZE 4, 9MM; SEE H10
Catalog Number 02-012-65-4009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Implant Pain (4561)
Date of Event 08/04/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had an initial left total knee arthroplasty on (b)(6) 2015 and then approximately 6 years 9 months later the patient had a revision surgery.Revision operative report of (b)(6) 2022 -patient was revised to competitor's devices.Postoperative diagnosis: left knee-failed constrained total knee, aseptic loosening femoral component, and osteolysis.Patient had presented with painful unstable constrained left knee.Procedure: there was extensive synovitis and a thorough synovectomy of the joint was performed.The polyethylene liner was removed and was noted to have wear and delamination.The femoral component was noted to be loose and was removed, there was marked femoral osteolysis.There was no evidence of infection.The tibial component was removed with marked osteolysis proximally.The patella component was well fixed, but there was some wear with delamination, it was removed.There was some patellar osteolysis, which was debrided.Dressings were applied and the patient was transferred to the recovery room in stable condition.The patient was to be discharged home when comfortable and met all physical therapy goals.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10.Concomitants: sn#(b)(6); cat# 02-010-06-0240 - tru cc femoral size 4 left.Sn#(b)(6); cat# 02-010-06-0541 - tru post.Aug.Size 4, 5mm.Sn#(b)(6); cat# 02-010-06-0541 - tru post.Aug.Size 4, 5mm.Sn#(b)(6)8; cat# 02-010-06-0542 - tru post.Aug.Size 4, 10mm.Sn#(b)(6); cat# 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t.Sn#(b)(6); cat# 02-012-50-3014 - tru tib aug 1/2 rl sz 3, 10mm.Sn#(b)(6); cat# 02-012-60-1480 - tru stem ext 14mm x 80mm.Sn#(b)(6); cat# 02-012-60-1612 - tru stem ext 16mm x 120mm.Sn#(b)(6); cat# 208-05-04 - cc distal fem augment sz 4, 5mm.Sn#(b)(6); cat# 208-05-04 - cc distal fem augment sz 4, 5mm.Sn#(b)(6); cat# 208-10-15 - cc femoral aug screw 15mm.These devices are used for treatment not diagnosis.No other information is available.Pending investigation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, patellar loosening, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CC TIB INSERT SIZE 4, 9MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key17754530
Report Number1038671-2023-02275
Device Sequence Number20499224
Product Code JWH
UDI-Device Identifier10885862266101
UDI-Public10885862266101
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2023
Device Catalogue Number02-012-65-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexMale